A Blow-Up Result for a Class Doubly Nonlinear Parabolic Equations with Variable-Exponent Nonlinearities
Year: 2019
Author: Qingying Hu, Donghao Li, Hongwei Zhang
Annals of Applied Mathematics, Vol. 35 (2019), Iss. 2 : pp. 145–151
Abstract
This paper deals with the following doubly nonlinear parabolic equations (u + |u|r(x)−2u)t − div(|∇u|m(x)−2∇u) = |u|p(x)−2u, where the exponents of nonlinearity r(x), m(x) and p(x) are given functions. Under some appropriate assumptions on the exponents of nonlinearity, and with certain initial data, a blow-up result is established with positive initial energy.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2019-AAM-18073
Annals of Applied Mathematics, Vol. 35 (2019), Iss. 2 : pp. 145–151
Published online: 2019-01
AMS Subject Headings: Global Science Press
Copyright: COPYRIGHT: © Global Science Press
Pages: 7
Keywords: doubly nonlinear parabolic equations variable-exponent nonlinearities blow-up.
Author Details
Qingying Hu Email
Donghao Li Email
Hongwei Zhang Email